# SDR 2002UALA00665

- Difficulty date: April 10, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 41,960 hours, 22,095 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CABIN BODY STATION 520 STRINGER 16R2 FRAME CHORD PUNCTURED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED NEW ANGLE.
